MAUDE Adverse Event Report: PRODUCTOS MEDLINE, S.A. DE C.V.; LEFT HEART KIT

PRODUCTOS MEDLINE, S.A. DE C.V.; LEFT HEART KIT
Catalog Number VASC1131
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the transducer on the manifold was not sealed properly allowing blood and air to leak during a case.No additional details are available related to the customer reported issue.The customer contact was unwilling to provide further incident details to the manufacturer.No sample was returned for evaluation.No additional information is available.Due to the reported incident and in an abundance of caution, this medwatch is being filed.If any further relevant information is identified, or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported that the transducer on the manifold was not sealed properly allowing blood and air to leak during a procedure.

Common Device Name
LEFT HEART KIT
Manufacturer (Section D)
PRODUCTOS MEDLINE, S.A. DE C.V.
blvd. world trade center no. 1
parque industrial oradel
nuevo laredo, tamaulipas 88285
MX  88285
MDR Report Key10824221
Report Number3004122598-2020-00002
Device Sequence Number19767643
Product Code OEZ
UDI-Device Identifier10889942854325
UDI-Public10889942854325
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberVASC1131
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/27/2020
Initial Report FDA Received Date11/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;